Journal article icon

Journal article

The edge dislocation in a three-quarter plane. Part I: Influence functions

Abstract:
The problem of an edge dislocation, having arbitrary Burgers vector, and lying on one of the projection lines of a three-quarter plane is studied. The complete internal state of stress is found, with particular attention focused on the correct asymptotic behaviour. The solution is found in a form which makes it particularly suitable as the kernel of an integral equation formulation for an interface crack. © 2005 Elsevier SAS. All rights reserved.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Engineering Science
Role:
Author
Journal:
EUROPEAN JOURNAL OF MECHANICS A-SOLIDS
Volume:
25
Issue:
1
Pages:
42-50
Publication date:
2006-01-01
DOI:
ISSN:
0997-7538
URN:
uuid:180440eb-d328-4c2e-b52a-7cded35c401a
Source identifiers:
63321
Local pid:
pubs:63321
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP